b-functions and integrable solutions of holonomic ūĚíü-module
Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque, no. 296 (2004), pp. 145-165.
@incollection{AST_2004__296__145_0,
     author = {Laurent, Yves},
     title = {$b$-functions and integrable solutions of holonomic $\mathcal{D}$-module},
     booktitle = {Analyse complexe, syst\`emes dynamiques, sommabilit\'e des s\'eries divergentes et th\'eories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis},
     editor = {Loday-Richaud Mich\`ele},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {296},
     year = {2004},
     zbl = {1082.32005},
     mrnumber = {2136008},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2004__296__145_0/}
}
TY  - CHAP
AU  - Laurent, Yves
TI  - $b$-functions and integrable solutions of holonomic $\mathcal{D}$-module
BT  - Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis
ED  - Loday-Richaud Michèle
T3  - Astérisque
PY  - 2004
DA  - 2004///
IS  - 296
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2004__296__145_0/
UR  - https://zbmath.org/?q=an%3A1082.32005
UR  - https://www.ams.org/mathscinet-getitem?mr=2136008
LA  - en
ID  - AST_2004__296__145_0
ER  - 
%0 Book Section
%A Laurent, Yves
%T $b$-functions and integrable solutions of holonomic $\mathcal{D}$-module
%B Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis
%E Loday-Richaud Michèle
%S Astérisque
%D 2004
%N 296
%I Société mathématique de France
%G en
%F AST_2004__296__145_0
Laurent, Yves. $b$-functions and integrable solutions of holonomic $\mathcal{D}$-module, in Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque, no. 296 (2004), pp. 145-165. http://archive.numdam.org/item/AST_2004__296__145_0/

[1] M. F. Atiyah "Characters of semi-simple Lie groups". Preprint. Oxford, 1976.

[2] N. Bourhaki Groupes et algèbres de Lie. Hermann. | MR

[3] E. Galina & Y. Laurent "ūĚíü-modules and characters of semi-simple Lie groups", Duke Math, J. 123 (2004), no. 2, p. 265-309. | DOI | MR | Zbl

[4] Harish-Chandra "Invariant distributions on semi-simple Lie groups". Bull. Amer. Math. Soc. 69 (1963), p. 117-123. | DOI | MR | Zbl

[5] Harish-Chandra, "Invariant differential operators and distributions on a semi-simple Lie algebra". Amer. J. Math. 86 (1964), p. 534-564. | DOI | MR | Zbl

[6] R. Hotta & M. Kashiwara "The invariant holonomic system on a semi-simple Lie algebra". Invent, Math. 75 (1984). p. 327-358. | DOI | EuDML | MR | Zbl

[7] M. Hunziker & G. W. Schwarz "A homomorphism of Harish-Chandra and direct images of ūĚíü-modules". Proc. Amer. Math. Soc. 129 (2001). no. 12. p. 3485-3493. | DOI | MR | Zbl

[8] M. Kashiwara "On holonomic systems of differential equations II", Invent. Math. 49 (1978). p. 121-135. | DOI | EuDML | MR | Zbl

[9] M. Kashiwara, Systems of microdifferential equations, Progress in Math., vol. 34, Birkhäuser, 1983. | MR | Zbl

[10] M. Kashiwara, "Vanishing cycles and holonomic systems of differential equations", in Algebraic geometry (Tokyo/Kyoto, 1982). Lect. Notes in Math., vol. 1016. Springer, 1983. p. 134-142. | DOI | MR | Zbl

[11] B. Kostant - "The principal three-dimensional subgroups...", Amer. J. Math. 81 (1959), p. 973-1032. | DOI | MR | Zbl

[12] Y. Laurent "Polygone de Newton et b-fonctions pour les modules microdiff√©rentiels", Ann. scient. √Čc. Norm. Sup. 4e s√©rie 20 (1987), p. 391-441. | DOI | EuDML | Numdam | MR | Zbl

[13] Y. Laurent, "Regularity of 'ūĚíü-module associated to a symmetric pair", in Autour de l'analyse microlocale. Ast√©risque, vol. 284, Soci√©t√© Math√©matique de France, Paris, 2003. | MR | Zbl

[14] Y. Laurent & B. Malgrange - "Cycles proches, sp√©cialisation et ūĚíü-modules", Ann. Inst. Fourier (Grenoble) 45 (1995), p. 1353-1405. | DOI | EuDML | Numdam | MR | Zbl

[15] T. Levasseur & J. T. Stafford "Invariant differential operators and a homomorphism of Harish-Chandra", J. Amer. Math. Soc. 8 (1995), no. 2, p. 365-372. | DOI | MR | Zbl

[16] T. Levasseur & J. T. Stafford, "The kernel of an homomorphism of Harish-Chandra", Ann. scient, √Čc.Norm, Sup. 4e s√©rie 29 (1996). p. 385-397. | DOI | EuDML | Numdam | MR | Zbl

[17] T. Levasseur & J. T. Stafford, "Invariant differential operators on the tangent space of some symmetric spaces", Ann. Inst. Fourier (Grenoble) 49 (1999), no. 6, p. 1711-1741. | DOI | EuDML | Numdam | MR | Zbl

[18] C. Sabbah "ūĚíü-modules et cycles √©vanescents", in Conf√©rence de La R√°bida 1984, Travaux en cours, vol. 24, Hermann, 1987, p. 53-98. | MR | Zbl

[19] P. Schapira - Microdifferential systems in the complex domain, Grundlehren der math. Wiss., vol. 269, Springer. 1985. | DOI | MR | Zbl

[20] J. Sekiguchi - "Invariant spherical hyperfunctions on the tangent space of a symmetric space". Advanced Studies in pure mathematics, vol. 6. 1985. p. 83-126. | DOI | MR | Zbl

[21] T. Torrelli - "Closed formulae for a b -function associated with a weighted homogeneous isolated complete intersection singularity", to appear in J. Algebra. | MR | Zbl

[22] V. S. Varadarajan - Lie groups, Lie algebras and their representations, Prentice-Hall, 1974. | MR | Zbl

[23] V. S. Varadarajan, Harmonic analysis on real reductive groups, Lect. Notes in Math., vol. 576, Springer. 1977. | MR | Zbl